# SDR FDEA201211164043

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N400210
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT SIDE THERE IS CORROSION ON THE EXTERIOR OF THE LOWER   SKIN ALONG THE FUSELAGE FAIRING PANEL AT STAB STA 82.  REMOVED AND REPAIR CARRIED OUT IAW EA F-5510-163817, PART 1.  REPAIR IS CLASSIFIED MAJOR.
